# SDR CALA0300331

- Difficulty date: May 13, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 17,288 hours, 5,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN FUSELAGE SKIN AT BS 385, BETWEEN S17L AND 18L. THE DENTED AREA WAS REPAIRED IAW ECRA 5331-01126.
